Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Having lower left abdominal pain. Taking Cilazapril, Metformin, Atorvastin, Allopurinol. Safe remedy?

My partner has had lower left abdominal pain which is constant and nagging and has been present for four days. He is 43 and has maturity onset diabetes. His temp is 37 and pulse is 100. he saw a doctor yesterday but he said to come back if it continues. He did have elevated blood pressure which he prescribed Cilazapril 2.5mg - half tab. His other meds are Metformin 500mg 2X daily, Atorvastin 40mg daily and Allopurinol 300mg daily.
Would appreciate any advice please. Thank you Heather
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
your husband is diabetic, hypertensive, and he is using medicines, for them. Now he is having pain in the left lower abdomen , it constant and nagging, since 4 days.
The pain in lower left side of abdomen suggest, urinary tract infection, stones in the urinary tract , or infection of descending colon, or rectum. Previous medical history have no relation with the pain.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have an M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor